# SDR IPXA3M80403

- Difficulty date: September 13, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 63,396 hours, 12,573 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, RT WING UPPER SURFACE STRINGER 15 IS CRACKED AT NR 3 TANK ACCESS THRU 634AT.  REPAIRED  IAW EA 011-5710-01-A4918-IR AND EO MD11-5710-52288-A.
